Web of Science: 15 cites, Scopus: 15 cites, Google Scholar: cites
Statistical inference for stochastic parabolic equations : a spectral approach
Lototsky, S. V. (University of Southern California. Department of Mathematics)

Data: 2009
Resum: A parameter estimation problem is considered for a stochastic par- abolic equation driven by additive Gaussian noise that is white in time and space. The estimator is of spectral type and utilizes a finite number of the spatial Fourier coefficients of the solution. The asymptotic properties of the estimator are studied as the number of the Fourier coefficients increases, while the observation time and the noise intensity are fixed. A necessary and sufficient condition for consistency and asymptotic normality of the estimator is derived in terms of the eigenvalues of the operators in the equation, and a detailed proof is provided. Other estimation problems are briefly surveyed.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Cylindrical Brownian motion ; Ornstein-Uhlenbeck process ; Singular statistical models
Publicat a: Publicacions matemàtiques, V. 53 n. 1 (2009) p. 3-45, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/140645
DOI: 10.5565/PUBLMAT_53109_01

43 p, 337.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-10-15, darrera modificació el 2021-08-22

   Favorit i Compartir